## STRS Ohio Agenda October 16 & 17, 2024

## Wednesday, October 16, 2024

10:00 – 12:00 p.m.	Disability Review Panel Dr. Fichtenbaum, Ms. Jones and Ms. Correthers are scheduled to serve on DRP. There is one personal appearance and three case reviews. In addition, there is one re-open case from August which requires Dr. Fichtenbaum, Ms. Jones and Ms. Sellers attendance.
1:00 – 2:30 p.m.	<ul> <li>Governance Committee (1 Hour, 30 Minutes)</li> <li>Committee members are Dr. Fichtenbaum, Ms.</li> <li>Correthers, Mr. Davidson, Ms. Herrington and Ms. Jones.</li> <li>Agenda topics:</li> <li>Pension Funding Policy; *</li> <li>Governance Consultant ; and*</li> <li>November Education &amp; Planning Meeting Topics</li> </ul>
	Followed By
	<ul> <li>Legislative Committee (30 Minutes)</li> <li>Committee members are Dr. Hunt, Ms. Correthers,</li> <li>Mr. Davidson, Ms. Flanigan, Mr. Harkness and</li> <li>Ms. Sellers.</li> <li>Agenda topic:</li> <li>Coalition Plan</li> </ul>
	Followed By
	Investment Committee (30 Minutes) Committee members are Ms. Falls, Dr. Fichtenbaum, Ms. Herrington, Dr. Hunt and Mr. Allison

Agenda topics:

- Summary of Investment Activity Report, September 2024; and
- Review of September 2024 Investments Transactions

#### Followed By

Retirement Board Meeting Comes to Order

#### Followed By

**Executive Session** 

Retirement Board Meeting Recesses Until the Conclusion of the Audit Committee

#### Followed By

Audit Committee (Executive Session) Committee Members are Ms. Falls, Dr. Fichtenbaum, Ms. Flanigan and Ms. Sellers

### Followed By

Resumption of the Retirement Board Meeting Agenda Topic: \*

- Approval of Audit Committee Recommendations
- Approval of Governance Committee Recommendations
- Approval of Legislative Committee Recommendations

Retirement Board Meeting Recesses Until Thursday, October 17, 2024, at 8:30 a.m.

### Thursday, October 17, 2024

8:30 a.m.

Resumption of the Retirement Board Meeting

8:30 a.m.	Approval of Amended Committee Assignments *
8:30 – 11:00 a.m.	<ul> <li>Report From the Finance Department (2 hours, 30 Minutes/*CE)</li> <li>Presenters: Lynn Hoover, Don Schley and Cheiron Inc. Agenda topics:</li> <li>Financial &amp; Actuarial Reporting Overview for Fiscal 2024;</li> <li>Pension Actuary Valuation, June 30, 2024;</li> <li>Health Care Valuation Report, June 30, 2024;</li> <li>Supplemental Benefit; and *</li> <li>COLA Comparison Follow-Up</li> </ul>
11:00 – 11:15 a.m.	Break
11:15 – 12:00 p.m.	Public Participation
12:00 – 1:00 p.m.	Executive Session
1:00 – 1:30 p.m.	<ul> <li>Report From the Member Benefits Department (30 Minutes)</li> <li>Agenda topics:</li> <li>Health Care Open Enrollment</li> <li>COLA Effective Date</li> </ul>
1:30 – 2:30 p.m.	DC Plan Update * Presenters: Meketa & Ben Borich
2:30 – 3:15 p.m.	Stakeholder Engagement Task Force
3:15 – 3:45 p.m.	Executive Director's Report
3:45 – 4:00 p.m.	<ul> <li>Routine Matters: *</li> <li>Approval of September 2024 Expenses; and</li> <li>Consent Motion</li> </ul>

4:00 – 4:15 p.m. Old Business/New Business

#### **Miscellaneous:**

The November Disability Review Panel and Board Education & Planning meetings will be held on November 13, 14 and 15.

# \*Fulfills Retirement Board's "continuing education" requirements of 171.50 and 3307.051, Ohio Revised Code.

\* - Committee/Board Action Anticipated